# SDR CALA2024032200820

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 72,281 hours, 24,957 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 141A65167
- Condition: Gouged
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, EXTERNAL HANDLE PAN IS GOUGED IN THE CENT ER CUTOUT RADIUS.  REMOVED AND REPLACED HANDLE PAN IAW BAC DWG 141A6516 REV F.
